MathSciNet Relay Station
MathSciNet bibliographic data
MR339176 (49 #3939) 55G20 (55D35)
Cohen, Fred Homology of $\Omega \sp{(n+1)}\Sigma \sp{(n+1)}X$ and $C\sb{(n+1)}X,\,n>0$. Bull. Amer. Math. Soc. 79 (1973), 1236–1241 (1974).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement